Inversion of the unicity theorem.
- Volume: 38, Issue: 1-2, page 45-47
- ISSN: 0368-8666
Access Full Article
topHow to cite
topДевисон, Б.Б.. "Inversion of the unicity theorem.." Matematiceskij sbornik 38.1-2 45-47. <http://eudml.org/doc/64622>.
@article{Девисон,
author = {Девисон, Б.Б.},
journal = {Matematiceskij sbornik},
keywords = {complex functions},
language = {eng},
number = {1-2},
pages = {45-47},
publisher = {Tipogr. Lissnera i Sobko},
title = {Inversion of the unicity theorem.},
url = {http://eudml.org/doc/64622},
volume = {38},
}
TY - JOUR
AU - Девисон, Б.Б.
TI - Inversion of the unicity theorem.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 38
IS - 1-2
SP - 45
EP - 47
LA - eng
KW - complex functions
UR - http://eudml.org/doc/64622
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.